# SDR 371PA0013

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,948 hours, 25,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Floor emergency path inop from row 20 to back.  R&R floor emergency path strip per MM 33-50-00Test OK.
